MAUDE Adverse Event Report: DENTSPLY LLC 25K FSI-SLI-10S INSERT,PKD; SCALER, ULTRASONIC

DENTSPLY LLC 25K FSI-SLI-10S INSERT,PKD; SCALER, ULTRASONIC
Model Number 80392
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a 25k fsi-sli-10s insert, pkd during use water would not flow out of insert and the insert is heating up.No injury occurred.
 
Additional Manufacturer Narrative
Root cause: tip / nozzle clogged (ins105).Tip clogged.Insert has no water flow, clogged and cannot test on thermometer.Conclusion code: unexpected failure.Returned qty.1 insert, 80392, 22319-00086970, gf, warranty test method / gp005-wi02 inductance: gauge id# (b)(6) due: (b)(6) 2024 result: 3.19 meets spec does not meet spec n/a tip condition: - meets spec does not meet spec n/a stack condition meets spec does not meet spec n/a tested on: g130 gage id# (b)(6) due date: 06/30/2023 set pressure: 35 psi water flow: output rate: 35 psi - meets spec does not meet spec n/a spray pattern: - meets spec does not meet spec n/a water leak: hp sealing ring proximal ring distal ring seam leak n/a vibration: - meets spec does not meet spec n/a grip condition: meets spec does not meet spec n/a other visual observation: insert tip is clogged, no water flow.Insert has no water flow, clogged and cannot test on thermometer.Alleged event: confirmed - not confirmed.

Brand Name
25K FSI-SLI-10S INSERT,PKD
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key16637180
Report Number2424472-2023-00362
Device Sequence Number5980057
Product Code ELC
UDI-Device IdentifierD003803921
UDI-PublicD003803921
Combination Product (Y/N)N
PMA/510(K) Number
K033705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number80392
Device Catalogue Number80392
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/28/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown